# SDR SWIA202264099

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 45,414 hours, 38,619 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A GO AROUND AFTER RETRACTING THE GEAR RECEIVED A Â€ŒGEAR DISAGREEÂ€?.  NOSE WHEEL SHOWED NOT UP AND LOCKED. AFTER ABOUT 1 MINUTE, NOSE WHEEL SHOWED UP AND LOCKED AND DISAGREE EXTINGUISHED.  RAN QRH PROCEDURE , NO FURTHER ISSUES.   (FLIGHT 5452 - FILED CLOSED)   GEAR DISAGREE INDUCED BUY AIRCRAFT GO AROUND MANEUVER.  RAISING GEAR WHILE MOVING FLIGHT CONTROL TO GO AROUND.  REFERRED TO SERVICE LETTER RJ-SL-32-035  DATED 20 AUG 02 COMPLIED WITH GEAR SWING AMM 33-32-00 OPERATIONAL CHECK GOOD.      PLEASE REFERENCE AML 839693
